MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD Ø28X51

MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD Ø28X51
Model Number 25060.2851
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed 1 month after the primary due to intra-prosthetic dislocation.Several attempts of closed reduction were performed on the patient to try to resolve the dislocation.The surgeon revised the bipolar head, ceramic head, and stem which appeared to be loose due to aggressive maneuvers of close reduction.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 05 april 2022: lot 186812: (b)(4).Expiration date: 2023-11-22.No anomalies found related to the problem.(b)(4).Additional items involved in the event: ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 (k112115) lot.178983.Batch review performed on 05 april 2022: lot 178983: (b)(4).Expiration date: 2023-04-02.No anomalies found related to the problem.(b)(4).Stem: quadra-p 01.12.232 quadra-p cemented lat stem size 2 (k192827) lot.2002222 batch review performed on 06 april 2022: lot 2002222: (b)(4).Expiration date: 2025-05-12.No anomalies found related to the problem.(b)(4).

Brand Name
BALL HEADS: BIPOLAR HEAD Ø28X51
Common Device Name
BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14039889
Report Number3005180920-2022-00246
Device Sequence Number6298202
Product Code KWY
UDI-Device Identifier07630030843730
UDI-Public07630030843730
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/22/2023
Device Model Number25060.2851
Device Catalogue Number25060.2851
Device Lot Number186812
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Initial Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale